Alert archive / Colorado / River Flood Warnings in 2019

River Flood Warning 10, NWS Pueblo, CO

July 2, 2019Pueblo County, Colorado

NWS Pueblo, CO issued this river flood warning at Jul 2, 2019, 10:19 AM MDT for Pueblo County, Colorado. It took effect at Jul 2, 2019, 6:00 PM MDT. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Jul 2, 2019, 10:19 AM MDT (16:19 UTC)
In effect from
Jul 2, 2019, 6:00 PM MDT
Expired
Jul 23, 2019, 10:19 AM MDT
In force
21 days
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Avondale (ADLC2).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

590 
WGUS45 KPUB 021619
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo Co
1019 AM MDT Tue Jul 2 2019

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.High flows and minor flooding will continue along the Arkansas 
River due to increased water releases from Pueblo Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-030418-
/O.NEW.KPUB.FL.W.0010.190703T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0000Z.190703T0600Z.000000T0000Z.UU/
1019 AM MDT Tue Jul 2 2019

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River Near Avondale.
* from this evening until further notice.
* At 10:00 AM Tuesday the stage was 6.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this evening and 
  continue to rise to near 7.2 feet by after midnight tonight.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
7 follow-up statements
181 
WGUS85 KPUB 030447
FLSPUB
Flood Statement
National Weather Service Pueblo Co
1047 PM MDT Tue Jul 2 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.High flows and minor flooding will continue along the Arkansas 
River due to recent increased water releases from Pueblo Reservoir

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-031648-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0457Z.190703T0600Z.000000T0000Z.UU/
1047 PM MDT Tue Jul 2 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 10:30 PM Tuesday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this evening and continue
  to rise to near 7.2 feet by after midnight tonight.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
245 
WGUS85 KPUB 031524
FLSPUB
Flood Statement
National Weather Service Pueblo Co
924 AM MDT Wed Jul 3 2019

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.High flows and minor flooding will continue along the Arkansas 
River due to recent increased water releases from Pueblo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-040324-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0830Z.190704T0600Z.000000T0000Z.UU/
924 AM MDT Wed Jul 3 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  9:00 AM Wednesday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 7.2 feet by after midnight tonight.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC089-031554-
/O.CAN.KPUB.FL.W.0009.000000T0000Z-190704T0800Z/
/LXHC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
924 AM MDT Wed Jul 3 2019

The Flood Warning is cancelled for
  The Arkansas River At La Junta.
* At  8:15 AM Wednesday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will crest below flood stage at 10.5 feet 
  early Friday evening.
* Impact...At 10.0 feet...Action Stage. The river is bankfull..

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$
097 
WGUS85 KPUB 040731
FLSPUB
Flood Statement
National Weather Service Pueblo Co
131 AM MDT Thu Jul 4 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.High flows and minor flooding will continue along the Arkansas 
River due to recent increased water releases from Pueblo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-041932-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0830Z.190704T0645Z.000000T0000Z.UU/
131 AM MDT Thu Jul 4 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  1:15 AM Thursday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 7.2 feet.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
667 
WGUS85 KPUB 041301
FLSPUB
Flood Statement
National Weather Service Pueblo Co
701 AM MDT Thu Jul 4 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.High flows and minor flooding will continue along the Arkansas 
River due to recent increased water releases from Pueblo Reservoir.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-050101-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0830Z.190704T1115Z.000000T0000Z.UU/
701 AM MDT Thu Jul 4 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  6:45 AM Thursday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 7.2 feet.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
855 
WGUS85 KPUB 041748
FLSPUB
Flood Statement
National Weather Service Pueblo Co
1148 AM MDT Thu Jul 4 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.High flows and minor flooding will continue along the Arkansas 
River due to recent increased water releases from Pueblo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-050547-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.ER.190703T0830Z.190704T1115Z.000000T0000Z.UU/
1148 AM MDT Thu Jul 4 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 11:30 AM Thursday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.3 feet by early
  this afternoon then begin falling.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
735 
WGUS85 KPUB 051230
FLSPUB
Flood Statement
National Weather Service Pueblo Co
630 AM MDT Fri Jul 5 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.High flows and minor flooding will continue along the Arkansas 
River due to recent increased water releases from Pueblo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-060030-
/O.CON.KPUB.FL.W.0010.000000T0000Z-000000T0000Z/
/ADLC2.1.DR.190703T0830Z.190704T1115Z.000000T0000Z.UU/
630 AM MDT Fri Jul 5 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  6:15 AM Friday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.3 feet by early
  this afternoon. Additional rises may be possible thereafter.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$
335 
WGUS85 KPUB 051509
FLSPUB
Flood Statement
National Weather Service Pueblo Co
909 AM MDT Fri Jul 5 2019

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

.Minor flooding will continue along the Arkansas River near Avondale
due to recent water releases from the Pueblo Reservoir.  Flows are
expected to decrease this evening due to reduced outflow from the 
dam. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
above the map. 

&&

COC101-060309-
/O.EXT.KPUB.FL.W.0010.000000T0000Z-190706T1200Z/
/ADLC2.1.DR.190703T0830Z.190704T1115Z.190706T0000Z.UU/
909 AM MDT Fri Jul 5 2019

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until Saturday morning...Or until the warning is cancelled.
* At  8:45 AM Friday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early this evening.
* Impact...At 7.0 feet...Minor Flood. Minor lowland flooding occurs 
  near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jul 2, 4:10 AM MDT, 6 hours 9 minutes earlier.

Area forecast discussion, Jul 2, 4:10 AM MDT, 6 hours 9 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
410 AM MDT Tue Jul 2 2019

.SHORT TERM...(Today and tonight)
Issued at 359 AM MDT Tue Jul 2 2019

Similar to yesterday, there is an upper level low over the Pacific
Northwest and a ridge of high pressure located over the southern
Arizona and New Mexico border. The upper level pattern will create
southwesterly flow from the Pacific Ocean towards southern Colorado.
The added moisture in the atmosphere from the Pacific Ocean, upslope
flow over the mountains, and a passing shortwave trough (currently
located over the Great Basin), will spark thunderstorms during the
late morning to early afternoon hours over the mountains. The
steering flow aloft is weak, therefore thunderstorms will move
slowly. Slow thunderstorm propagation speeds mean that there is a
risk for flash flooding over areas with saturated soils and over
burn scars. The mountain top CAPE values range from 500 to 800
J/kg, so some strong thunderstorms with small hail and heavy
rainfall rates are likely.

Now shifting focus towards over the plains and the mountain
valleys. An isolated thunderstorm is possible over the San Luis
Valley in the afternoon, but CAPE values are low (around 200-400
J/kg) and there is a cap that will inhibit thunderstorm
development. Scattered to numerous thunderstorms are anticipated
over the upper Arkansas River Valley. The thunderstorms that
develop over the eastern mountains will propagate across the
plains during the afternoon, similar to what occurred yesterday.
CAPE values range from 1000 to 1500 J/kg, but the bulk wind shear
values are <20 kts, so the main risks will be small hail and the
potential for wind gusts around 60 mph. Some lingering showers
will remain over the far eastern plains during the evening hours,
but should dissipate shortly after midnight.

The upper Arkansas River Valley river gauges indicate that high
river flows continue due to snow melt runoff. Salida and
Wellsville are still in Action Stage. Parkdale, Canon City,
Portland, and Nepesta are in the lower Arkansas River Valley are
in Action Stage as well, but Avondale is in Flood Stage and La
Junta is forecast to reach Flood Stage. The Rio Grande at Alamosa
continues to flow at Action Stage.

High temperatures are forecast to be below average due to cloud
cover and thunderstorms outflow boundaries. Expect high temperatures
to be in the upper 80s to lower 90s over the plains, upper 70s to
lower 80s over the mountain valleys, and in the 50s to 70s over
the mountains. Overnight lows are forecast to be in the upper 50s
to lower 60s over the plains, 40s over the mountain valleys, and
30s to 40s over the mountains.

.LONG TERM...(Wednesday through Monday)
Issued at 359 AM MDT Tue Jul 2 2019

Wed and Thu an upper level trof will be over the western U.S., with
an upper ridge centered to the south of Colorado.  There will be
limited moisture over the area on Wed and thus chance for
showers/tstms will be somewhat limited, although isolated to
scattered activity will be possible, mainly over the mtns and high
valleys, and over the Palmer Divide region and the Raton Ridge.
Temps on Wed will be warmer, with highs in the upper 80s to mid 90s
over the plains, and in the lower and mid 80s in the high valleys.
Chances for precip on Thu look even lower, with possibly just some
isolated showers or storms over the eastern mtns and the Palmer
Divide.  Highs will be in the 90s across the plains, and in the
lower and mid 80s in the high valleys.

Thu night, a disturbance will pass by CO to the north and will send
a front through eastern CO early Fri.  Later in the day Fri, another
disturbance is expected to move acrs WY and northern CO.  The GFS
and EC show little in the way of precip over southern CO through Fri
afternoon, but then for the evening hours, the GFS shows fairly good
chances for precip over southeast CO, while the EC continues to be
mostly dry.  Fri still looks quite warm, with highs that are similar
to or just slightly cooler than on Thu.

For Sat through Mon, a plume of moisture is expected to be working
its way into southern CO from the south, resulting in more available
moisture for showers/tstms.  A weak disturbance may move through
the flow over northern CO on Sun, with another disturbance moving
across CO on Mon.  Chances for precip this weekend and into early
next week look fairly high from about the I-25 corridor and
westward.  Sat, the southeast plains could see scattered or higher
chances for precip, but it looks more isolated for Sun and Mon over
the plains.  High temps will be a little cooler Sat through Mon,
with highs in the mid 80s to lower 90s over the plains, with upper
70s to lower 80s in the high valleys.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 359 AM MDT Tue Jul 2 2019

VFR conditions are anticipated over KALS, KCOS, and KPUB throughout
the majority of the forecast period. There is the potential for
lower visibilities and gusty outflow winds during the afternoon as
thunderstorms develop in the vicinity of all forecast points.
Thunderstorm chances diminish shortly after sunset.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SKELLY
LONG TERM...28
AVIATION...SKELLY
Hazardous weather outlook, Jul 2, 5:32 AM MDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
532 AM MDT Tue Jul 2 2019

COZ058>089-093>099-031145-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
532 AM MDT Tue Jul 2 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered showers and isolated thunderstorms continue over the
southeastern plains this morning, and are expected to dissipate
during the midmorning hours today. The main risks are gusty
outflow winds and cloud to ground lightning.

Flash flooding is possible this afternoon in response to afternoon
thunderstorms over areas with saturated soils and over the Spring,
Junkins, and Hayden Pass burn scars. Some strong thunderstorms may
develop over eastern plains this afternoon, with the main risks
being small hail, wind gusts up to 60 mph, and cloud to ground
lightning.

High river flows from snow melt runoff continue over the upper and
lower Arkansas River Valley, with many river gauges in Action Stage
and Avondale in Flood Stage. The Rio Grande at Alamosa is also
Action Stage.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances are expected to decrease for Wednesday
through Friday as drier air moves into the area. Thunderstorms
will be more isolated in coverage, and will mostly be over the
mountains and high valleys, and the Palmer Divide. The main storm
risks will be lightning and wind gusts up to 50 mph

Thunderstorm coverage is expected to increase Saturday through
Monday. In addition to the risks of lightning and gusty outflow
winds, locally heavy rain could cause flash flooding concerns,
especially over burn scars.

Rivers and streams will continue to run high the next several
days, du to run off from snow melt.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over the mountains and the plains this afternoon and
evening.

SKELLY/28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:12 PM MDTSpecial Weather StatementPUBBaca63 min
Jul 1, 6:27 PM MDTSevere Thunderstorm WarningPUBBaca48 min
Jul 1, 6:42 PM MDTAreal Flood AdvisoryPUBKiowa3 hr
Jul 1, 6:42 PM MDTSpecial Weather StatementPUBKiowa33 min
Jul 1, 6:55 PM MDTSpecial Weather StatementPUBProwers35 min
Jul 1, 7:00 PM MDTAreal Flood AdvisoryPUBBaca, Prowers3 hr
Jul 1, 7:03 PM MDTSpecial Weather StatementPUBProwers27 min
Jul 1, 7:38 PM MDTSpecial Weather StatementPUBBaca52 min
Jul 1, 10:52 PM MDTSpecial Weather StatementPUBKiowa68 min
Jul 2, 1:59 PM MDTSpecial Weather StatementPUBTeller31 min
Jul 2, 2:10 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jul 2, 2:23 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 2, 2:39 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 2, 2:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jul 2, 2:53 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 2, 2:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 2, 3:21 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jul 2, 3:23 PM MDTSpecial Weather StatementPUBFremont37 min
Jul 2, 3:30 PM MDTSpecial Weather StatementPUBHuerfano45 min
Jul 2, 3:32 PM MDTFlash Flood WarningPUBCuster106 min
Jul 2, 3:44 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jul 2, 3:51 PM MDTSpecial Weather StatementPUBFremont24 min
Jul 2, 4:20 PM MDTSpecial Weather StatementPUBPueblo25 min
Jul 2, 4:28 PM MDTSpecial Weather StatementPUBCrowley32 min
Jul 2, 4:47 PM MDTSpecial Weather StatementPUBPueblo28 min
Jul 2, 4:50 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jul 2, 5:21 PM MDTSpecial Weather StatementPUBHuerfano24 min
Jul 2, 5:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Jul 2, 5:44 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jul 2, 5:48 PM MDTSpecial Weather StatementPUBPueblo27 min
Jul 2, 5:54 PM MDTSpecial Weather StatementPUBCrowley36 min

Nearby

River Flood Warnings in Colorado, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.